I have had chronic hives and major swelling of the lips, tounge, fingers, toes, even my skull, since the last week of January. I was on steroids and antihistimes without any relief. The allergist did blood tests and found my IgE levels were very high so he gave me a shot of Xolair to combat them to see if they would stop hives. It did not. He did more blood work and saw my IgG levels were high, my white blood count was high and I tested positive for ANA. I was then sent to a dermatologist who did a biopsy and more blood work. The biopsy showed Urticaria Vasculities and blood showed my SPEP levels were off and he suggested a hemotologist...I am at loss for words and at the end of the rope. I have lots of weird things that have been going on with me besides hives, like loss of hair, major sweating, tingeling in my fingers and arms, thowing up, stomach pains, diarhea (diarrhea), bad memory, headaches, hallucinations, trouble sleeping, extreme fatigue.. please help!
The cause for urticaria vasculitis is usually not known. The symptoms mentioned by you could be due to urticaria vasculitis. Treatment of urticarial vasculitis is based on systemic effects of the disease, extent of skin involvement, and previous response to treatment. For patients with skin involvement only, antihistamines or nonsteroidal anti-inflammatory drugs (NSAIDs) may provide symptomatic relief. If these agents fail, colchicine, hydroxychloroquine, or dapsone may be effective. If all other treatment modalities have failed or if the patient has systemic involvement, consider initiating treatment with glucocorticoids.
Discuss these options with your consulting doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.